mental-health-icon
Side effects
Dr. prescribed me bupron300 sertraline50mg i am losing my memory not able to recollect things my brain is unstable after having tabs for 2 days I stopped feeling more depressed and feel to cry help me any way to recover i regret taking tabs am just 23 and that dr played with my life :( can i recover as if i never ate:(
45 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Anjendra R Targe
Psychiatrist 7 yrs exp Pune

Free 3 day follow up

Chat Now
Hello, There is no need for panic. Calm down and get yourself together. I cannnot comment on the dosage of the drugs you've been prescribed, since I do not know your detailed history. But, let me assure you, for any psychiatric medication to have it's optimal effect, it takes at least 2-3 weeks. What you're experiencing could be due to increased levels of anxiety, which is fuelled by your thinking that you've made a mistake taking these medications. Also, it takes time for the body to adapt to the medications. Whatever 'perceived' side effects you are experiencing will be transient and will surely go away soon. If they don't kindly consult with your Psychiatrist, and tell him what you are experiencing. He'll change your medications. But DO NOT stop taking medications without a professional opinion. So relax, let me assure you, no damage is done to your brain. And yes, you are just 23, there's an entire lifetime ahead of you. You will up and cracking to take on the challenges of the world, with the right treatment. Don't woory. Good luck.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.